MAUDE Adverse Event Report: CORDIS US. CORP RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER

CORDIS US. CORP RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER
Catalog Number 506610S
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the dilator of a 6f 10cm rain trans radial catheter sheath introducer (csi) could not be flushed due to an obstruction within the dilator.An image of the 6f rain csi dilator was provided.In the image, an unknown guidewire can be seen exiting the distal tip of the 6f rain csi dilator.An unknown substance can be seen at the tip of the guidewire as it exited the distal tip of the 6f rain csi dilator.There were no reported injuries to the patient.The device was never used inside of the patient.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Please note the provided phone number for the initial reporter is (b)(6).Due to system limitations, the phone number could not be entered under section e.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the dilator of a 6f 10cm rain trans radial catheter sheath introducer (csi) could not be flushed due to an obstruction within the dilator.There were no reported injuries to the patient.The device was never used inside of the patient.The device was stored and prepped per instructions for use (ifu) and there was no damage to the device packaging prior to use.The dilator which came packaged with the 6f rain csi kit was used.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the dilator of a 6f 10cm rain trans radial catheter sheath introducer (csi) could not be flushed due to an obstruction within the dilator.There were no reported injuries to the patient.The device was never used inside of the patient.The device was stored and prepped per instructions for use (ifu) and there was no damage to the device packaging prior to use.The dilator which came packaged with the 6f rain csi kit was used.No product was received for analysis, instead one picture related to the reported failures were attached to the complaint.An unknown substance can be seen at the tip of the guidewire as it exited the distal tip of the 6f rain csi dilator, which may have contributed to the reported incident.No other anomalies of the product can be noticed on the attached pictures.The failure reported by the customer as vessel dilator- obstructed- particles/material can be injected was confirmed as part of the picture analysis.However, the root cause of the failure experienced by the customer could not be conclusively determined during analysis of the picture.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the system contents for any signs of damage; do not use if any damage is present.Prior to use, remove air from csi through the side port extensions by inverting and flushing with heparinized saline or suitable isotonic solution.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
RAIN SHEATH TRANSRADIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18499102
Report Number9616099-2024-00012
Device Sequence Number20844353
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public(01)10705032078948(17)260831(10)18238105
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Catalogue Number506610S
Device Lot Number18238105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/12/2024
08/15/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/29/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown